# SDR AALA2000544

- Difficulty date: March 24, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TRAILING EDGE OF HORIZ STAB APPROX 30 INCH INBOARD OF OUTBOARD END RIGHT SIDE.  CUT OUT DAMAGE 14.625 LONG AND .875 DEEP FROM TRAILING EDGE FORWARD AND INSTALLED FILLER (.100) AND DOUBELR .125 2024 T3 PER ESO 11697 DATED 3-21-00 AND SRM 55-10-6.  (M)
